# SDR ERAA097521

- Difficulty date: August 4, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N149EH
- Make and model: Bolkms BO105S
- Aircraft serial: S705
- Aircraft time: 11,545 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 10531714
- Part serial: 7384
- Condition: Damaged
- Location: Tail Rotor
- Part time: 9,013 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER SLEEVE HAT BUSHING DIMENSION TOO LARGE.  COULD NOT INSTALL.  REMOVED MOUNTING FORK AND BLADE ASSEMBLIES.  REMOVED AND REPLACED 2 EA INNER SLEEVE HAT BUSHINGS.  MILLED TO PROPER DIMENSIONS AND LINE REAMED BORGS AS REQUIRED.  VISUALLY INSPECTED AND FOUND NO OTHER DEFECTS.  REATTACHED FORKS AND BLADES WITH ORIGINAL HARDWARE.  TORQUED NUTS AND SAFETIED.  STATIC BALANCED HUB AND BLADE ASSY.  REPAIRED IAW BO-105 REM 301-AND MM CHAPTER 33, 34 AND 107.
